# SDR FDEA200909163310

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER INBD FIXED PANEL EXT- SKIN AT RSTA 177.5, PANEL MOUNTING HOLES  ELONGATED SKIN BULGING / DISBONDED. ACCOMPLISHED EA F- 5730-131110, THIS REPAIR HAS RECEIVED FIRST STAGE APPROVAL,  THE DTA WILL BE TRACKED VIA ENMDS, 24 MONTHS FROM FAA FORM  8100-9, ISSUE DATE. MAJOR REPAIR.
